# SDR C2XA08CL040

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 14,527 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT2252 - THE CREW REPORTED CABIN CEILING EMERGENCY LIGHT WAS INOPERATIVE AT THE OVERWING EMERGENCY EXIT.  MAINTENANCE INSPECTED AND REPLACED THE NR 5 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
